# SDR UALA2012041702296

- Difficulty date: April 16, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 69,126 hours, 25,424 cycles
- Engine: Pwa PW2037
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Chafed
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI STARTER CUTOUT MESSAGE FLICKERED AND LIGHT FLICKERED.  STARTER VALVE ASSY PER MM 80-11-02.  SECURED CHAFED WIRING AT CONNECTOR D5024 IAW WD80-11-11.  RAN ENG, OP CHECKED OK.
